Table of Content

Open Access iconOpen Access

ARTICLE

Numerical solution of nonlinear fractional integral differential equations by using the second kind Chebyshev wavelets

Yiming Chen1, Lu Sun1, Xuan Li1, Xiaohong Fu1

1 College of Sciences, Yanshan University, Qinhuangdao, Hebei, China

Computer Modeling in Engineering & Sciences 2013, 90(5), 359-378. https://doi.org/10.3970/cmes.2013.090.359

Abstract

By using the differential operator matrix and the product operation matrix of the second kind Chebyshev wavelets, a class of nonlinear fractional integral-differential equations is transformed into nonlinear algebraic equations, which makes the solution process and calculation more simple. At the same time, the maximum absolute error is obtained through error analysis. It also can be used under the condition that no exact solution exists. Numerical examples verify the validity of the proposed method.

Keywords


Cite This Article

APA Style
Chen, Y., Sun, L., Li, X., Fu, X. (2013). Numerical solution of nonlinear fractional integral differential equations by using the second kind chebyshev wavelets. Computer Modeling in Engineering & Sciences, 90(5), 359-378. https://doi.org/10.3970/cmes.2013.090.359
Vancouver Style
Chen Y, Sun L, Li X, Fu X. Numerical solution of nonlinear fractional integral differential equations by using the second kind chebyshev wavelets. Comput Model Eng Sci. 2013;90(5):359-378 https://doi.org/10.3970/cmes.2013.090.359
IEEE Style
Y. Chen, L. Sun, X. Li, and X. Fu "Numerical solution of nonlinear fractional integral differential equations by using the second kind Chebyshev wavelets," Comput. Model. Eng. Sci., vol. 90, no. 5, pp. 359-378. 2013. https://doi.org/10.3970/cmes.2013.090.359



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1243

    View

  • 981

    Download

  • 0

    Like

Share Link